American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(80A32) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Haitao Fan. Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws. Math. Comp. 70 (2001) 1043-1069. MR 1826576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Bigge and E. Bohl. On the steady states of finitely many chemical cells . Math. Comp. 44 (1985) 405-415. MR 777272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1